# SDR TRAX200700173

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,352 hours, 18,461 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AT 0 DEG ON APPROACH TO YYZ, FOLLOWED QRH, LANDED UNEVENTFUL.  EMERGENCY DECLARED.
